Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

PCOD, irregular periods, trying to conceive, taking modus 10mg, missing periods. Chances of pregnancy?

Hi Doctor, I have a PCOD problem. I get my periods every month but not on a fixed date. It gets delayed every month but not by fixed no. of cant see a definite trend. I got my last periods on Feb 15, 2012. I visited my Gynac on March 24 for a general check up as I am now planning to extend my family. I was already getting all the symptoms that I usually feel in the early days of my periods on March 24. But my Dr. advised me to take Modus 10mg for 5 days which I started from March 25 after conducting a pregnancy test which was negative on March 24. Inspite of all the symptoms I have not got my periods as yet. Is this because of Modus or are there chances that I am pregnant? Please advise. I stopped using precautions from March 17, 2012.
Asked On : Sun, 1 Apr 2012
Answers:  1 Views:  1896
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
When you use a progesterone supplement, you will get a withdrawal bleeding 3-5 days after completion of the treatment. If you still do not get a period, you should report the matter to your doctor as you may need either further supplementation or further investigation. You would need to get investigated for your hormonal status, tubal patency and uterine response as well as ovarian reserve along with male factor evaluation if you wish to conceive. Good luck.
Answered: Mon, 15 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor